# SDR 2003UALA00260

- Difficulty date: March 10, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 33,629 hours, 11,621 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 871601
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A/C RECEIVED GEAR DISAGREE INDICATION.  GEAR UP LOCK SENSORS S10069 AND S10239 WERE OUT OF RIG.  THESE TWO PROXIMITY SENSORS WERE ADJUSTED PER THE AMM.
